Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Proper treatment for refractory groin rash

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 339 Questions
I have what appears to be a refractory groin rash - have had it for years and have treated with tinear spray. I am 72 years old.
Current medication is Atorvastatin, Progout 100mg, Glucosamine 1500mg once daily, and Panadol one-a-day for arthritis pain.
Posted Sat, 29 Dec 2012 in Skin Rash
Answered by Dr. Kruti 4 hours later

Thanks for posting your query.

I will be glad to be of assistance.

From your description it seems that you might be having intertrigo which is mixed bacterial and fungal infection.

it has to be treated with a combination of antibiotic and antifungal cream like Bactroban and Lotrimin creams which contain mupirocin and clotrimazole.

it has to be applied twice a day for two weeks.

After two weeks an antifungal dusting power should be used after bath daily.

It happens due to increased heat, humidity, sweating and occlusion.

Hence these factors need to be eliminated. Bathing twice a day will be helpful.

Hope my recommendations are helpful.

Please let me know if I can address any other concerns for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor